Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 114, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 14, 2016, 7:20 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2016, 7:20 PM CDT (00:20 UTC)
- Expired
- Apr 14, 2016, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:25 PM CDT | FLASH FLOOD | Hattiesburg, MS | FLASH FLOODING IS BEING REPORTED ACROSS THE CITY. NUMEROUS STREETS ARE UNDER WATER. |
| Apr 14, 8:40 PM CDT | FLASH FLOOD | Hattiesburg, MS | GORDONS CREEK IS FLOODING ACROSS 21ST AVENUE AND ADELINE STREET IN HATTIESBURG. IT HAS RISEN SEVERAL INCHES IN THE LAST FEW MINUTES. YARDS AND PARKING LOTS ARE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
465
WGUS54 KJAN 150020
FFWJAN
MSC035-073-150315-
/O.NEW.KJAN.FF.W.0114.160415T0020Z-160415T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
720 PM CDT THU APR 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHEASTERN LAMAR COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 1015 PM CDT
* AT 719 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HATTIESBURG...PETAL...WEST HATTIESBURG...MACEDONIA...SUNRISE AND RAWLS
SPRINGS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3123 8948 3143 8948 3143 8915 3131 8914
3123 8915
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 3:32 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Apr 14, 3:32 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 332 PM CDT THU APR 14 2016 .SHORT TERM... THE UPPER LOW IS STILL LOCATED OVER NORTHERN ARKANSAS THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ACROSS THE AREA ARE BEING FUELED BY DECENT CAPE VALUES PAIRED WITH GOOD MID LEVEL LAPSE RATES. HAVE ONLY RECEIVED A FEW REPORTS OF QUARTER SIZE HAIL WITH PEA TO DIME SIZE MOST LIKELY. WITH ABOUT 35 KT BULK SHEAR THE STORMS ARE SLOW MOVING. ONE STORM THOUGH NEAR BROOKHAVEN ATTM SEEMS TO BE OVER-ACHIEVING WITH GOLF BALL SIZE HAIL. OVERNIGHT...THE LOW WILL BEGIN ITS SHIFT TO THE EAST. BY 12Z EXPECT IT TO BE CENTERED OVER NORTHERN MISSISSIPPI. SCATTERED SHOWERS WILL CONTINUE THROUGH THE NIGHT, THROUGH THE DAY FRIDAY AND EVENTUALLY DISSIPATE IN COVERAGE FRIDAY EVENING AS RIDGING STARTS TO BUILD INTO THE AREA. INSTABILITY REALLY STARTS TO WANE AFTER 00Z TONIGHT AND NEVER REAPPEARS WITH THIS SYSTEM. THEREFORE DO NOT EXPECT ANY SEVERE STORMS TOMORROW. CLOUDS WILL REMAIN ABUNDANT OVER THE REGION UNTIL SATURDAY NIGHT WHEN THE UPPER RIDGE REALLY STARTS TO SETTLE IN. HIGH TEMPS IN THE UPPER 60S/LOW 70S WILL BE SLIGHTLY BELOW AVERAGE AGAIN ON FRIDAY AS CLOUDS REMAIN SOCKED IN TO THE AREA. LOWS IN THE 50S ARE ABOUT NORMAL FOR THIS TIME OF YEAR. /10/ .LONG TERM... SUNDAY THROUGH WEDNESDAY... WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE WEEKEND INTO EARLY NEXT WEEK. AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE. THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/ && .AVIATION... A CONGLOMERATION OF CLOUDS AND CONVECTION THROUGHOUT THE NEXT 24 HOURS WILL RESULT IN MAINLY MVFR FLIGHT CATEGORIES AT MOST SITES. SOME BRIEF PERIODS OF IFR/LIFR CONDITIONS ARE POSSIBLE IF HEAVIER CONVECTION IS OBSERVED ON-STATION. A FEW SEVERE STORMS ARE ALSO POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON ACROSS THE AREA. HAIL TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH THESE SEVERE STORMS. PREVAILING WINDS THIS AFTERNOON AND OVERNIGHT WILL BE FROM THE EAST BETWEEN 3-8 KNOTS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 68 54 73 / 53 41 21 12 MERIDIAN 56 66 52 72 / 53 43 24 14 VICKSBURG 60 72 57 75 / 54 36 20 14 HATTIESBURG 59 70 55 74 / 52 33 23 15 NATCHEZ 60 72 57 75 / 50 35 20 15 GREENVILLE 59 71 55 73 / 50 26 17 15 GREENWOOD 58 69 54 73 / 53 30 17 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 14, 2:06 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU APR 14 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THE REMAINDER OF THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY CONCERN WITH THESE STORMS...BUT A STORM OF TWO COULD PRODUCE DAMAGING WIND GUSTS OF 60 MPH. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS INTO THE EVENING HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 14, 5:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD NEW HOPE 33.45N 88.32W
04/14/2016 LOWNDES MS BROADCAST MEDIA
STREET FLOODING OCCURRED IN NEW HOPE.
&&
JCULINSpecial weather statement, Apr 14, 5:30 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT THU APR 14 2016
MSZ064-065-142300-
JEFFERSON DAVIS MS-COVINGTON MS-
530 PM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON AND CENTRAL
JEFFERSON DAVIS COUNTIES UNTIL 600 PM CDT...
AT 529 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LONE STAR...OR 9 MILES WEST OF COLLINS...MOVING NORTHEAST AT
20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LONE STAR AROUND 535 PM CDT.
COLLINS AND MOUNT OLIVE AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3159 8985 3177 8975 3178 8964 3167 8946
3149 8968
TIME...MOT...LOC 2229Z 215DEG 11KT 3160 8972
BYBLocal storm report, Apr 14, 5:54 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL ESE SANDERSVILLE 31.79N 89.03W
04/14/2016 E1.00 INCH JONES MS PUBLIC
&&
JCULINLocal storm report, Apr 14, 6:04 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL WHITE OAK 32.07N 89.69W
04/14/2016 E1.00 INCH SMITH MS EMERGENCY MNGR
HAILED FOR 15 TO 20 MINUTES.
&&
JCULINLocal storm report, Apr 14, 6:05 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM HAIL WNW NEWELLTON 32.07N 91.24W
04/14/2016 E1.00 INCH TENSAS LA PUBLIC
FELL AT THE TENSAS STATE BANK.
1058 AM HAIL 1 NE NEWELLTON 32.08N 91.23W
04/14/2016 E1.25 INCH TENSAS LA PUBLIC
FELL ALONG HILLCREST DRIVE. PICTURE AND REPORT RELAYED
VIA SOCIAL MEDIA.
0124 PM HAIL TERRY 32.10N 90.30W
04/14/2016 E1.00 INCH HINDS MS PUBLIC
VIA SOCIAL MEDIA.
0151 PM HAIL SW FLORENCE 32.15N 90.13W
04/14/2016 E1.00 INCH RANKIN MS EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL FELL ALONG WHITE STREET JUST
SOUTH OF FLORENCE.
0255 PM HAIL 4 SE JOHNS 32.09N 89.78W
04/14/2016 E1.00 INCH RANKIN MS PUBLIC
0309 PM HAIL WHITE OAK 32.07N 89.69W
04/14/2016 E1.00 INCH SMITH MS EMERGENCY MNGR
HAILED FOR 15 TO 20 MINUTES.
0318 PM HAIL 3 SSW BROOKHAVEN 31.55N 90.46W
04/14/2016 E1.75 INCH LINCOLN MS LAW ENFORCEMENT
OCCURRED AT INTERSECTION OF HIGHWAYS 84 AND 51.
0325 PM HAIL 3 SSE BROOKHAVEN 31.55N 90.43W
04/14/2016 E1.50 INCH LINCOLN MS BROADCAST MEDIA
HAIL OCCURRED JUST EAST OF THE I-55 AND US HWY 84
INTERSECTION. HAIL COVERING THE GROUND AND LOOKS LIKE
SNOW.
0420 PM HAIL 2 E TOPEKA 31.42N 90.15W
04/14/2016 E1.00 INCH LAWRENCE MS PUBLIC
0430 PM FLASH FLOOD NEW HOPE 33.45N 88.32W
04/14/2016 LOWNDES MS BROADCAST MEDIA
STREET FLOODING OCCURRED IN NEW HOPE.
0440 PM HAIL 1 N EASTABUCHIE 31.45N 89.28W
04/14/2016 E0.75 INCH JONES MS BROADCAST MEDIA
AT WDAM
0443 PM HAIL MOSELLE 31.50N 89.28W
04/14/2016 E1.00 INCH JONES MS PUBLIC
RELAYED VIA SOCIAL MEDIA.
0507 PM FLASH FLOOD E MOSELLE 31.50N 89.28W
04/14/2016 JONES MS EMERGENCY MNGR
FLOODING OCCURRED AT SELLERS ROAD AND MOSELLE ROAD.
0520 PM HAIL ESE SANDERSVILLE 31.79N 89.03W
04/14/2016 E1.00 INCH JONES MS PUBLIC
&&
JCULINLocal storm report, Apr 14, 7:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD LAUREL 31.69N 89.14W
04/14/2016 JONES MS EMERGENCY MNGR
MULTIPLE STREETS IN AND AROUND LAUREL FLOODED
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:00 PM CDT | Areal Flood Warning | JAN | Lowndes | 6 hr |
| Apr 14, 9:30 PM CDT | Areal Flood Warning | JAN | Jones | 9 hr |
| Apr 14, 10:21 PM CDT | Areal Flood Warning | JAN | Forrest, Lamar | 9 hr |
| Apr 14, 10:36 PM CDT | River Flood Warning | JAN | Jones | 64 hr |
| Apr 15, 5:33 AM CDT | Areal Flood Warning | JAN | Issaquena, Warren | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.